Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the inversion of matrices by random walks

Author: W. R. Wasow
Journal: Math. Comp. 6 (1952), 78-81
MSC: Primary 65.0X
MathSciNet review: 0055033
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. E. Forsythe & R. A. Leibler, ``Matrix inversion by a Monte Carlo method,'' MTAC, v. 4, 1950, p. 127-129. MR 0038138 (12:361f)
  • [2] J. H. Curtiss, ``Sampling methods applied to differential and difference equations,'' Seminar on Scientific Computation, Proc., Nov. 1949, p. 87-109. IBM, New York. MR 0043564 (13:286a)
  • [3] W. Wasow, ``Random walks and the eigenvalues of elliptic difference equations,'' NBS, Jn. Research, v. 46, 1951, p. 65-73. MR 0055032 (14:1018e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society